# SDR SIMA201123401

- Difficulty date: August 5, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Aircraft: N600BP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 31,700 hours, 26,982 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 66903
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT WHILE REMOVING FLOOR PANEL 241BF, FOUND EMERGENCY STRIP LIGHT WIRE BROKEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE EMERGENCY STRIP LIGHT AT FLOOR PANEL 241BF.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
